# SDR A6WA200740395

- Difficulty date: July 15, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 12,427 hours, 11,092 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625.0 INTERCOSTAL OBLIQUE ANGLE (UPPER) CRACKED.  (K)  MAINTENANCE REMOVED AND REPLACED INTERCOSTAL P/N 601-35012-51 IAW BOMBARDIER REO 601R-53-61-422.  (M)
